# SDR JJBA20201119012

- Difficulty date: November 19, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 43,520 hours, 27,129 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVER WING EMERGENCY DOOR CRACKED AT MULTIPLE LOCATIONS ON DOOR FRAMES.  RIGHT HAND OVER WING EMERGENCY DOOR REPLACED.  INSTALLED AND ADJUSTED.  PART: EMERGENCY HATCH, RT P/N: 145-25737-405 S/N 145719.
